# SDR N6WA20140426001

- Difficulty date: April 26, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 25,807 hours, 18,438 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENG BLEED CAUTION MSG IN FLIGHT.  R & R RT ENG PRSOV IAW AMM 36-12-01.  OPERATIONS CHECKED GOOD AT THIS TIME.
